# SDR IPXA1566624

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPON REMOVAL OF FLOOR TO SIDEWALL SUPPORT, FOUND SPLICE PLATE AT BS 1410, LBL 20 TO BE DAMAGED.  R & R SPLICE PLATE BS 1410, LBL20 IAW SRM 51-40-02-0G.
